# SDR GLBA20030579

- Difficulty date: March 1, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 17,390 hours, 20,504 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO DOOR ANNUNCIATOR ILLUMINATED IN FLT, ADJUSTED DOOR AJAR SW.
